# SDR AALA201711159013

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 49,961 hours, 28,505 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A6604
- Condition: No Test
- Location: L2 Door
- Part time: 27,301 hours, 51,233 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR, EMERGENCY BATTERY FAILED TO TEST DURING SLIDE CHANGE, SHOWED FAULT EPSU EXT LOAD AFT LT.  REMOVED AND REPLACED LEFT AFT  SLIDE.  OPS CHECKED GOOD.
